# SDR QXEA2011122701245

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85361516101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT KEEL FITTING AT FS 18.250 CORRODED.  REMOVED LT AFT KEEL FITTING AND INSTALLED NEW LT AFT KEEL FITTING IAW SRM 51-42-05-02-01.
